Accessible Unlicensed Requires Authentication Published by De Gruyter March 24, 2016

Trapezoid type inequalities for complex functions defined on the unit circle with applications for unitary operators in Hilbert spaces

Sever S. Dragomir

Abstract

Some trapezoid type inequalities for the Riemann–Stieltjes integral of continuous complex-valued integrands defined on the complex unit circle 𝒞(0,1) and various subclasses of integrators of bounded variation are given. Natural applications for functions of unitary operators in Hilbert spaces are provided.

References

1 M. W. Alomari, Some Grüss type inequalities for Riemann–Stieltjes integral and applications, Acta Math. Univ. Comenian. (N.S.) 81 (2012), 2, 211–220. Search in Google Scholar

2 M. W. Alomari, A companion of Ostrowski's inequality for the Riemann–Stieltjes integral abf(t)du(t), where f is of bounded variation and u is of r-H-Hölder type and applications, Appl. Math. Comput. 219 (2013), 9, 4792–4799. Search in Google Scholar

3 G. A. Anastassiou, A new expansion formula, Cubo 5 (2003), 1, 25–31. Search in Google Scholar

4 G. A. Anastassiou, Chebyshev–Grüss type and comparison of integral means inequalities for the Stieltjes integral, Panamer. Math. J. 17 (2007), 3, 91–109. Search in Google Scholar

5 G. A. Anastassiou, Grüss type inequalities for the Stieltjes integral, Nonlinear Funct. Anal. Appl. 12 (2007), 4, 583–593. Search in Google Scholar

6 N. S. Barnett, W.-S. Cheung, S. S. Dragomir and A. Sofo, Ostrowski and trapezoid type inequalities for the Stieltjes integral with Lipschitzian integrands or integrators, Comput. Math. Appl. 57 (2009), 2, 195–201. Search in Google Scholar

7 P. Cerone, W. S. Cheung and S. S. Dragomir, On Ostrowski type inequalities for Stieltjes integrals with absolutely continuous integrands and integrators of bounded variation, Comput. Math. Appl. 54 (2007), 2, 183–191. Search in Google Scholar

8 P. Cerone and S. S. Dragomir, New bounds for the three-point rule involving the Riemann–Stieltjes integral, Advances in Statistics, Combinatorics and Related Areas, World Science Publishing, River Edge (2002), 53–62. Search in Google Scholar

9 P. Cerone and S. S. Dragomir, Approximation of the Stieltjes integral and applications in numerical integration, Appl. Math. 51 (2006), 1, 37–47. Search in Google Scholar

10 W.-S. Cheung and S. S. Dragomir, Two Ostrowski type inequalities for the Stieltjes integral of monotonic functions, Bull. Aust. Math. Soc. 75 (2007), 2, 299–311. Search in Google Scholar

11 S. S. Dragomir, Some Inequalities for Riemann–Stieltjes integral and applications, Optimization and Related Topics (Ballarat/Melbourne 1999), Appl. Optim. 47, Kluwer, Dordrecht (2001), 197–235. Search in Google Scholar

12 S. S. Dragomir, Inequalities of Grüss type for the Stieltjes integral and applications, Kragujevac J. Math. 26 (2004), 89–122. Search in Google Scholar

13 S. S. Dragomir, Inequalities for Stieltjes integrals with convex integrators and applications, Appl. Math. Lett. 20 (2007), 2, 123–130. Search in Google Scholar

14 S. S. Dragomir, Approximating the Riemann–Stieltjes integral by a trapezoidal quadrature rule with applications, Math. Comput. Modelling 54 (2011), 1–2, 243–260. Search in Google Scholar

15 S. S. Dragomir, Ostrowski's type inequalities for complex functions defined on unit circle with applications for unitary operators in Hilbert spaces, RGMIA Res. Rep. Coll. 16 (2013), Article ID 6. Search in Google Scholar

16 S. S. Dragomir, C. Buşe, M. V. Boldea and L. Braescu, A generalization of the trapezoidal rule for the Riemann–Stieltjes integral and applications, Nonlinear Anal. Forum 6 (2001), 2, 337–351. Search in Google Scholar

17 S. S. Dragomir and I. A. Fedotov, An inequality of Grüss' type for Riemann–Stieltjes integral and applications for special means, Tamkang J. Math. 29 (1998), 4, 287–292. Search in Google Scholar

18 S. S. Dragomir and I. A. Fedotov, A Grüss type inequality for mappings of bounded variation and applications to numerical analysis, Nonlinear Funct. Anal. Appl. 6 (2001), 3, 425–438. Search in Google Scholar

19 G. Helmberg, Introduction to Spectral Theory in Hilbert Space, North-Holland Ser. Appl. Math. Mech. 6, North-Holland, Amsterdam, 1969. Search in Google Scholar

20 Z. Liu, Refinement of an inequality of Grüss type for Riemann–Stieltjes integral, Soochow J. Math. 30 (2004), 4, 483–489. Search in Google Scholar

Received: 2014-6-19
Accepted: 2014-9-1
Published Online: 2016-3-24
Published in Print: 2016-6-1

© 2016 by De Gruyter